# SDR UHLA2012060600183

- Difficulty date: June 6, 2012
- Submitted: June 8, 2012
- Operation: Air carrier
- Aircraft: N861RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000094
- Aircraft time: 19,674 hours, 11,276 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat
- Condition: Out Of Rig
- Location: Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON INITIAL CLIMB "SLAT FAIL" EICAS, SLAT/FLAP LEVER TO "0", RAN QRH NO HELP.  SLAT INBD SHOWED AMBER "0" WITH SLAT FAIL MESSAGE.  MOVED FLAP/SLAT LEVER TO 1 FOR IND, QRH SAID THEY SHOULD EXTENT.  NO EXTENSION FOR SLATS, FLAPS IND "1" WITH SLAT FAIL/AOA/STICK SHAKER ANTICIPATED, DECLARED EMERGENCY, LANDED AT 170 KTS WITHOUT INCIDENT.  PERFORMED MECHANICAL RIGGING OF SLAT SYSTEM IAW EMB 170 MM 27-80-00.  ADJUSTED SLAT ACTUATORS ON RT WING TRACKS 7 AND 9, OPS CHECK GOOD.
